# SDR USAA050539

- Difficulty date: April 15, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Sleeve
- Condition: Chafed
- Location: Rt Mlg
- Part time: 56,184 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND SUPPORT SLEEVE CHAFED MARK .086 WEAR, RT MLG FORWARD TRUNNION BEARING SUPPORT FITTING.  REMOVED AND REPLACED FORWARD TRUNNION SUPPORT SLEEVE PER TYPICAL REPAIR 57-20-04.  (M)
